# SDR 96FDEA01453

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 651862015
- Condition: Cracked
- Location: Bs 560-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0295 AND 014, FORWARD CARGO DOOR NR 3 L-ANGLE FROM TOP IS CRACKED.
